MAUDE Adverse Event Report: SONENDO, INC. GENTLEWAVE SYSTEM; ULTRASONIC SCALER

SONENDO, INC. GENTLEWAVE SYSTEM; ULTRASONIC SCALER
Model Number UNKNOWN
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 12/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The handpiece when used with the console is referred to as the gentlewave system.Neither single use device/handpiece nor the console was returned for evaluation.Since the handpiece was not returned, the model and lot number could not be determined.This is sonendo's first electronic report and is late due to the enrollment process.
 
Event or Problem Description
The customer reported that a patient treated earlier in the day had gone to the hospital due to swelling in the neck, no bruising or bleeding was reported.Customer subsequently reported that patient was administered a breathing tube which has since been removed.The customer reported that the patient was discharged form the hospital and returned home.Endodontist (customer/user) initially stated that swelling could have been due to an allergic reaction to anesthesia.The customer subsequently stated that it could be a sodium hypochlorite incident.The customer reported that during the procedure, the patient indicated feeling pain and thus the customer re-anesthetized the patient.After administering more anesthesia, the customer reported that he completed the procedure and noted that the results looked good.The customer reported that the patient was fine after the procedure and left the office without issue.Since the time of the initial event, the customer has noted that the patient's condition is improving.

Brand Name
GENTLEWAVE SYSTEM
Common Device Name
ULTRASONIC SCALER
Manufacturer (Section D)
SONENDO, INC.
26061 merit circle
suite 102
laguna hills CA 92653
MDR Report Key7239913
Report Number3010817521-2018-00001
Device Sequence Number19139795
Product Code ELC
UDI-Device Identifier00858395006226
UDI-Public00858395006226
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
160905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model NumberUNKNOWN
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2017
Initial Report FDA Received Date02/03/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;